# SDR ASAA2017020921294

- Difficulty date: February 9, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 71,910 hours, 48,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928156S23L
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK DAMAGE AT BS 727F, S23L ADJACENT TO EXISTING SKIN REPAIR- PREP FOR FERRY. REPAIR DEEMED INSUFFICIENT FOR STATIC & REQUIRES INSTALLATION OF NEW REPAIR. GROUNDED - YES. ACCOMPLISHED STRINGER REPAIR TO STRINGER CRACK DAMAGE AT BS 727F S23L ADJACENT TO SKIN REPAIR IAW EA 400-53EA-18480 REV DATE 2/14/2017 AND ATS ER 17-01403 DATED 13-FEB-2017.
